Finite time blowup for the fourth-order NLS

Yonggeun Cho, Tohru Ozawa, Chengbo Wang

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)


We consider the fourth-order Schrödinger equation with focusing inhomogeneous nonlinearity (−|x|−2|u|4/n u) in high space dimensions. Extending Glassey’s virial argument, we show the finite time blowup of solutions when the energy is negative.

Original languageEnglish
Pages (from-to)615-640
Number of pages26
JournalBulletin of the Korean Mathematical Society
Issue number2
Publication statusPublished - 2016


  • Finite time blowup
  • Fourth order NLS
  • Mass-critical
  • Virial argument

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Finite time blowup for the fourth-order NLS'. Together they form a unique fingerprint.

Cite this